# SDR CA150626003

- Difficulty date: June 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 13,750 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 2968520629
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MLG NR 4 WHEEL INNER BEARING FAILED & DISINTEGRATED, OUTER BEARING PN 29685-20629 ALSO FAILED BUT REMAINED IN ONE PIECE.  WHEEL DID NOT SEPARATE FROM ACFT.  DEFECT NOTED ON THE GND BY MX PERSONNEL.  ACFT REMOVED FROM SERVICE, AXLE, BRAKE & BOTH WHEELS REPLACED.
